Boletim da Sociedade Brasileira de Matemática - Bulletin/Brazilian Mathematical Society

, Volume 17, Issue 2, pp 67–101

On the number of limit cycles which appear by perturbation of separatrix loop of planar vector fields

  • R. Roussarie
Article

DOI: 10.1007/BF02584827

Cite this article as:
Roussarie, R. Bol. Soc. Bras. Mat (1986) 17: 67. doi:10.1007/BF02584827

Copyright information

© Sociedade Brasileira de Matemática 1986

Authors and Affiliations

  • R. Roussarie
    • 1
  1. 1.Laboratoire de Topologie-UA 755 CNRSUniversité de BourgogneDijon CedexFrance